MathSciNet Relay Station
MathSciNet bibliographic data
MR2846387 58J05 (35A23 35J20 35J91 35R01)
Malchiodi, Andrea; Ruiz, David New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geom. Funct. Anal. 21 (2011), no. 5, 1196–1217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement